MathSciNet Relay Station
MathSciNet bibliographic data
MR2154111 34A36 (34A45 34A60 34E15)
Awrejcewicz, Jan; Fečkan, Michal; Olejnik, Pawel On continuous approximation of discontinuous systems. Nonlinear Anal. 62 (2005), no. 7, 1317–1331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement